# SDR USAA2012100200004

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 58,333 hours, 38,381 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645168A
- Part serial: MA7950
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - .5 INCH AREA OF DELAMINATION ON LEFT WING NR 1 SPOILER UPPER SURFACE AT OUTBOARD TRAILING EDGE BETWEEN WS 594.50 TO WS 652.50.  REPLACED LEFT WING NR 1 SPOILER PANEL IAW B737 AMM 27-62-91-404-010.
